RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lažetić, Nebojša

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:37
Abstract pages:589
Full texts:387

http://www.mathnet.ru/eng/person118461
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2006
1. N. L. Lažetić, “On the classical solvability of the mixed problem for a second-order one-dimensional hyperbolic equation”, Differ. Uravn., 42:8 (2006),  1072–1077  mathnet  mathscinet; Differ. Equ., 42:8 (2006), 1134–1139
1998
2. N. Lažetić, “On the existence of a classical solution of a mixed problem for a second-order one-dimensional hyperbolic equation”, Differ. Uravn., 34:5 (1998),  682–694  mathnet  mathscinet; Differ. Equ., 34:5 (1998), 683–695
1984
3. N. Lažetić, “Convergence of spectral expansions of functions of the class $H_p^\alpha$, corresponding to nonnegative selfadjoint extensions of the Sturm–Liouville operator”, Differ. Uravn., 20:1 (1984),  61–68  mathnet  mathscinet
1983
4. N. Lažetić, “On the convergence of spectral expansions corresponding to nonnegative, selfadjoint extensions of the Schrödinger operator for functions of class $H_1^\alpha$”, Dokl. Akad. Nauk SSSR, 269:2 (1983),  278–280  mathnet  mathscinet  zmath
1982
5. N. Lažetić, “Convergence of spectral expansions corresponding to a nonnegative selfadjoint extension of the Sturm–Liouville operator for functions from the class $H_p^\alpha$”, Differ. Uravn., 18:8 (1982),  1313–1323  mathnet  mathscinet  zmath
1981
6. N. Lažetić, “On the derivatives of partial sums of expansions in eigenfunctions and associated functions of nonselfadjoint operators of Sturm–Liouville type”, Dokl. Akad. Nauk SSSR, 260:1 (1981),  22–26  mathnet  mathscinet  zmath
7. N. Lažetić, “Estimates of the eigenfunctions and associated functions of a Sturm–Liouville operator with discontinuous coefficients”, Dokl. Akad. Nauk SSSR, 258:3 (1981),  541–544  mathnet  mathscinet  zmath
8. N. Lažetić, “On the convergence of spectral decompositions corresponding to a nonnegative selfadjoint extension of the Sturm–Liouville operator for functions from the class $H_p^\alpha$”, Differ. Uravn., 17:12 (1981),  2149–2159  mathnet  mathscinet
9. N. Lažetić, “Uniform estimates for derivatives of eigenfunctions of a selfadjoint Sturm–Liouville operator”, Differ. Uravn., 17:11 (1981),  1978–1983  mathnet  mathscinet
1980
10. N. Lažetić, “On the convergence of spectral decompositions corresponding to nonnegative selfadjoint extensions of the Sturm–Liouville operator”, Dokl. Akad. Nauk SSSR, 251:3 (1980),  548–550  mathnet  mathscinet  zmath
11. I. Jo, N. Lažetić, “Estimate of the difference of derivatives of partial sums of decompositions corresponding to two arbitrary nonnegative selfadjoint extensions of two operators”, Differ. Uravn., 16:4 (1980),  598–619  mathnet  mathscinet  zmath
1979
12. N. Lažetić, “Uniform estimates for the first derivatives of the eigenfunctions of a Sturm–Liouville operator with a potential from the class”, Dokl. Akad. Nauk SSSR, 249:6 (1979),  1304–1305  mathnet  mathscinet
13. I. Jo, N. Lažetić, “Derivatives of partial sums of spectral decompositions corresponding to nonnegative selfadjoint extensions of Sturm–Liouville operators”, Dokl. Akad. Nauk SSSR, 246:3 (1979),  534–536  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020